# SDR A6WA20121001125

- Difficulty date: September 28, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 25,948 hours, 24,393 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 2803
- Condition: Failed
- Location: Window Heat
- Part time: 25,948 hours, 24,393 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE HEARD CRACKING SOUND AND FLASH OF LIGHT BEHIND CBP1 LEFT WINDSHEILD HEAT AND LEFT WINDOW HEAT CAUTION MSG.  REMOVED AND REPLACED AIHC WINDSHEILD CONTROLLER IAW AMM 30-41-01, OPS CHECK GOOD.
